I had Juvederm in my lips, and see little white "pimples" under the skin on my lips. I never had those before. You can't feel them, but up close you can see them. What is this?
White Bumps Around my Lips After Juvederm Augmentation?
Doctor Answers 10
Bumps after Juvederm
Juvederm is a clear gel, and is commonly injected into the lips. This is likely the natural appearance of the skin of your lips, it is simply now more visible since the lips have been augmented. Follow-up with the doctor who performed your injections to be certain the condition is benign, and not an unrelated viral or other skin condition.
White bumps around my lips after Juvederm augmentation
White Bumps Following Injection
Occasionally lip bumps are related to small collections of Juvederm. Under these circumstances the bumps have a clear blueish coloration. This can be extracted with small needle punctures or reversed with hyaluronidase.
If you have concerns about lip bumps, consultation with your surgeon is appropriate. Your surgeon should be able to make an appropriate recommendation to address your concerns.
You might also like...
White bumps after Juvederm in Lips
White Bumps around Lips
Its most likely your sebaceous glands "oil glands" that are more visible now or it could be an unrelated skin condition. If the bumps are painful or causing you to feel self-conscience the physician that preformed the augmentation can affirm what the is the reason for the bumps. If a small about of the product is to superficial to the skin that it can be corrected quickly by your provider.
Juvaderm is clear
Juvaderm is a clear product. A better option for Lip Augmentation could be Lip Implants. You may want to consider this if you do this on a routine basis. Follow up with your Board Certified Plastic Surgeon or Dermatologist regarding these white "pimples" around your lips as they could be the result of an unrelated skin condition.
What are these white bumps around my lips after Juvederm injection?
The white bumps, around your lips, are a normal part of the lip anatomy (oil glands) that are more noticable after the lips are fuller from the Juvederm injection lip augmentation.
Bumps on lips after injection
We all have sebaceous glands in our lips. It is a natural occurrence and they are there for a reason. They may look a little yellow to white in color and be smooth to the touch. Although this is most likely just the natural texture of your lips being pushed to the surface by the filler, it is always wise to discuss your result with the physician or nurse who initially injected you.
They can then decide if the bumps are normal or if it is something that needs to be addressed. If the spots are bumpy to the touch, and clear or blue in color, this may be caused by the filler and can be fixed by your doctor by smoothing or draining them. Always see your doctor if you have questions or concerns.
What you describe is likely part of your normal anatomy, called Fordyce spots ( sebaceous glands) in the lip. They are not blocked they are just just pushed closer to the surface by underlying filler. They should look a little yellow to white and should not be bumpy in feel, they are smooth . The filler simple pushed them closer to the surface so you see them now. If the spots are bumpy / clear or blue in color then they are from the injection and can be smoothed out with pressure or a small nick to drain them. Inform your doctor of your concern they will see you and decide whether this is normal or needs to be addressed. By the way, I do not recommend that you try to have sebacous glands in the lip removed by TCA or other procedures, this will likely result in scarring or not work and they are there in your body for a reason! We all have them! Good luck
Juvederm and white bumps on the lips
These whitish-yellow bumps are normal sebaceous glands called Fordyce spots. Your Juvederm filler has made them more obvious. There is no treatment for these glands. Some days they may seem more apparent than others, but they are normal.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.